# SDR SWAA2022011253991

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-02) FWD CARGO COMPARTMENT STA 500A TO 500I RBL 24; Z ANGLE IS CORRODED. ; / [01] REMOVED CORROSION. MATERIAL REMOVED = .009. MATERIAL REMAINING =.031. ZEE ANGLE FOUND TO BE OUT OF LIMITS. DEPTH GAUGE 21461. CAL DATE 8/11/22.; [02] REMOVED Z-ANGLE FROM STA 500A-500I R/H SIDE IAW SRM 51-40-02.; [03] VERIFIED MATERIAL TO BE A-TAG #A67394 P/N BAC1496-444 AND IAW SRM 53-00-53-5R.; [04] FABRICATED Z-ANGLE IAW SRM 51-4-05 AND SRM 53-00-53-5R.; [05] FABRICATED Z-ANGLE IAW SRM 51-40-05-0G-0; AND SRM 53-00-53-2R-5 REPAIR 5; [06] VERIFIED ITEMS 1 THROUGH 5  OK TO TREAT AND PRIME; [07] TREATED AND PRIMED Z-ANGLE IAW SRM 53-00-53-2R-5.; [08] VERIFIED ITEM 7; [09] OK TO INSTALL ZEE ANGLE REPAIR PARTS; [10] INSTALLED R/H Z-ANGLE ON FED CARGO FROM STA 500A-500I IAW SRM 53-00-53-2R-5 AND BOEING DWG #143A7500 TY:DWG; ID:001; REV:-.; [11] VERIFIED ITEM 10  NUTPLATES STILL REQUIRE FORCE TEST; [12] TESTED GLUED NUTPLATE IAW SRM 51-40-10-2R-0; TABLE 202. AAR TOOL# 41801 DUE: 03/08/22; [13] REPAIR AND INSTALLATION OF RH Z-ANGLE IN FWD CARGO COMPARTMENT IS COMPLETE; ALL STEPS 1-13 COMPLETE; [14] RII C/W; [15] VERIFIED STEP 12 AND 13. INSP C/W AUDIT C/W
